Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor side effects and withdrawral

Posted by catherine lawrence on July 4, 1999, at 19:43:43

I have been taking effexor for 18 months and have suffered loads off side effects - sweating, nightmares, excessive sleeping, tiredness, nausea and worst of all excessive weight gain (3 stone). Has anyone else had such weight problems as my doctor seems sceptical????
Also I have just been prescribed dothiepin instead and am not looking forward to the effexor withdrawal. Any advice??? Any news on effectiveness and/or side effects of dothiepin??
thanks Catherine




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:catherine lawrence thread:8280